BibTeX record journals/pacmpl/GibbonsHHW18

download as .bib file

@article{DBLP:journals/pacmpl/GibbonsHHW18,
  author    = {Jeremy Gibbons and
               Fritz Henglein and
               Ralf Hinze and
               Nicolas Wu},
  title     = {Relational algebra by way of adjunctions},
  journal   = {Proc. {ACM} Program. Lang.},
  volume    = {2},
  number    = {{ICFP}},
  pages     = {86:1--86:28},
  year      = {2018},
  url       = {https://doi.org/10.1145/3236781},
  doi       = {10.1145/3236781},
  timestamp = {Fri, 09 Apr 2021 18:19:47 +0200},
  biburl    = {https://dblp.org/rec/journals/pacmpl/GibbonsHHW18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics